Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Excessive thirst and burning feet in a diabetic - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   iam a diabetic and iam feeling dehydrated can i drink ors l tetra pak
Doctor :   ok
Doctor :   yes you can take ORS
User :   but my dr told not to use it contains 20 grm of sugar/200ml ? to do
Doctor :   ok
User :   i fell my feet is burning
Doctor :   what is your bloood sugar levels now?
User :   iam on metformin glymipride and pioglatazole
User :   i have to chk
Doctor :   ok
Doctor :   so are you taking it regularly as per the prscription?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor